Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm on Accutane 40mg and had no side effects till like last week, I have these red blotches they are hardly raised. Is it ringworm or what?

Its spreading on my arms and im Scared what should I do?

Im using anti fungal cream from drug mart.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×